Dreidimensionale euklidische Raumformen

W. Hantzsche; H. Wendt

Mathematische Annalen (1935)

  • Volume: 110, page 593-611
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hantzsche, W., and Wendt, H.. "Dreidimensionale euklidische Raumformen." Mathematische Annalen 110 (1935): 593-611. <http://eudml.org/doc/159740>.

author = {Hantzsche, W., Wendt, H.},
journal = {Mathematische Annalen},
pages = {593-611},
title = {Dreidimensionale euklidische Raumformen},
url = {http://eudml.org/doc/159740},
volume = {110},
year = {1935},

AU - Hantzsche, W.
AU - Wendt, H.
TI - Dreidimensionale euklidische Raumformen
JO - Mathematische Annalen
PY - 1935
VL - 110
SP - 593
EP - 611
UR - http://eudml.org/doc/159740
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.